# SDR HNAA2014090800259

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 64,575 hours, 72,456 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: M15853505
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DID NOT PAINT.  R & R WEATHER RADAR R/T.  OPS CHECKED GOOD IAW 34-41-04 AND BUL. 34-18.
